# SDR GTIA2024062938198

- Difficulty date: June 25, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 13,093 hours, 5,398 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL OUT OF 7-6000; ISOLATED PACK 1 PER PROCEDURE,SMELL SUBSIDED.-PERFORMED TSM 05-50-00. FOUND TO BE THE SOURCE ON PACK #1 . NO SMEEL COMING FROM APU SYS
